Über Trochoidenschraublinien und zyklische Schraubflächen.

H. Horninger

Monatshefte für Mathematik (1959)

  • Volume: 63, page 39-58
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Horninger, H.. "Über Trochoidenschraublinien und zyklische Schraubflächen.." Monatshefte für Mathematik 63 (1959): 39-58. <http://eudml.org/doc/177054>.

author = {Horninger, H.},
journal = {Monatshefte für Mathematik},
keywords = {differential geometry},
pages = {39-58},
title = {Über Trochoidenschraublinien und zyklische Schraubflächen.},
url = {http://eudml.org/doc/177054},
volume = {63},
year = {1959},

AU - Horninger, H.
TI - Über Trochoidenschraublinien und zyklische Schraubflächen.
JO - Monatshefte für Mathematik
PY - 1959
VL - 63
SP - 39
EP - 58
KW - differential geometry
UR - http://eudml.org/doc/177054
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.